You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Jackknifing Fixed Points of Iterations
Murray A. Jorgensen
Vol. 74, No. 1 (Mar., 1987), pp. 207-211
Stable URL: http://www.jstor.org/stable/2336037
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The jackknife method for estimating the dispersion of a statistic T, considered as an estimator of a p-dimensional vector of parameters, can be modified so as to become computationally feasible for the class of statistics that are obtained as limits of iterative processes. Examples are given to show how the method can be applied to the EM algorithm and to iteratively reweighted least-squares.
Biometrika © 1987 Biometrika Trust